How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: Cardiology
Satisfied Customers: 3064
Experience:  Physician with 30 years of experience.
54412793
Type Your Cardiology Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

My period is 2 weeks late. I asked a question a few

Customer Question

Hello! my period is 2 weeks late. I asked a question a few days ago hoping to relieve some stress, which I did! but my period is still not coming. I had unprotected sex twice in the course of 2 days and he did ejaculate in me, I took plan b for both times
and it happened to be the day before and the day of my period when it was supposed to start. I took a pregnancy test 9 days late and it came out negative. my breasts are still aching I get random period-like cramps and now I'm feeling bloated more than I was
before. I'm freaked out still because I'm not used for it to be this late.. I'm scared I'm pregnant but don't see how I could be. is there any pills I can take that could enhance my period.. not subscribed by my doctor ?? please help!
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. C. replied 2 years ago.
Hi, It's Dr. C. I can help you today.
It's very common to have a late period after taking Plan B. If you've taken a home pregnancy test and it's been more than 14 days since the unprotected sex, then you're not pregnant. And it's probably the Plan B causing the late period.
If the home urine pregnancy test is negative, the best thing is to do nothing. The period will usually go back to normal within 2 months.
If still not back to regular after 2 months, it's time to get help with your doctor.
I hope this has been reassuring and helpful.